Tightness criteria for laws of semimartingales

P. A. Meyer; W. A. Zheng

Annales de l'I.H.P. Probabilités et statistiques (1984)

  • Volume: 20, Issue: 4, page 353-372
  • ISSN: 0246-0203

How to cite


Meyer, P. A., and Zheng, W. A.. "Tightness criteria for laws of semimartingales." Annales de l'I.H.P. Probabilités et statistiques 20.4 (1984): 353-372. <http://eudml.org/doc/77242>.

author = {Meyer, P. A., Zheng, W. A.},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {cadlag trajectories; criteria of compactness},
language = {eng},
number = {4},
pages = {353-372},
publisher = {Gauthier-Villars},
title = {Tightness criteria for laws of semimartingales},
url = {http://eudml.org/doc/77242},
volume = {20},
year = {1984},

AU - Meyer, P. A.
AU - Zheng, W. A.
TI - Tightness criteria for laws of semimartingales
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 1984
PB - Gauthier-Villars
VL - 20
IS - 4
SP - 353
EP - 372
LA - eng
KW - cadlag trajectories; criteria of compactness
UR - http://eudml.org/doc/77242
ER -


  1. [1] J.R. Baxter, R.V. Chacon, Compactness of stopping times. Z W, t. 40, 1977, p. 169-181. Zbl0349.60048MR517871
  2. [2] N. Bourbaki, Intégration, Chap. IX, A. S. I. 1343, Hermann, Paris, 1969. Zbl0189.14201MR276436
  3. [3] C. Dellacherie, Convergence en probabilité et topologie de Baxter-Chacon. Sém. Prob. XII, LN649, p. 424, Springer, 1978. Zbl0373.60005MR520016
  4. [4] C. Dellacherie, P.A. Meyer, Probabilités et Potentiel, volumes A et B. Hermann, Paris, North Holland, Amsterdam. Zbl0323.60039MR488194
  5. [5] B. Maisonneuve, Ensembles régénératifs. Astérisque, t. 15, 1974, p. 31. Zbl0285.60049
  6. [6] C. Stricker, Semimartingales et valeur absolue. Sém. Prob. XIII, LN721, p. 473, Springer, 1979. Zbl0408.60048MR544816

Citations in EuDML Documents

  1. Rolando Rebolledo, Topologie faible et méta-stabilité
  2. Maurizio Pratelli, An alternative proof of a theorem of Aldous concerning convergence in distribution for martingales
  3. Guillaume Gaudron, Etienne Pardoux, EDSR, convergence en loi et homogénéisation d'EDP paraboliques semi-linéaires
  4. A. B. Sow, R. Rhodes, É. Pardoux, Homogenization of periodic semilinear parabolic degenerate PDEs
  5. Viorel Barbu, Giuseppe Da Prato, Luciano Tubaro, Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space II
  6. Evgenii I. Trofimov, Sobolev topologies in semimartingale theory
  7. Douglas N. Hoover, Extending probability spaces and adapted distribution
  8. H. Sadi, Une condition nécessaire et suffisante pour la convergence en pseudo-loi des processus
  9. Emmanuel Cépa, Équations différentielles stochastiques multivoques
  10. Alassane Diédhiou, Étienne Pardoux, Homogenization of periodic semilinear hypoelliptic PDEs

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.